Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 179525, 15 pages
http://dx.doi.org/10.1155/2012/179525
Research Article

Weighted Pseudo Almost-Periodic Functions and Applications to Semilinear Evolution Equations

1School of Mathematics and Statistics, Central China Normal University, Hubei, Wuhan 430079, China
2Shanghai Key Laboratory for Contemporary Applied Mathematics, School of Mathematical Sciences, Fudan University, Shanghai 200433, China
3Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China

Received 24 December 2011; Accepted 9 January 2012

Academic Editor: Josef Diblík

Copyright © 2012 Jun Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Zhang, Ti-Jun Xiao, and Jin Liang, “Weighted Pseudo Almost-Periodic Functions and Applications to Semilinear Evolution Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 179525, 15 pages, 2012. doi:10.1155/2012/179525